• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



TOTM Question. Sorry boys. LOL

#1
Hello, I know this may not the best thing to discuss and I apologise to anyone offended, but I'm a confused and a little worried.

Has anybody else suffered irregular TOTM whilst being on Lipotrim?? I'm now on my 3rd week of TFR. It was my totm a week and half ago, but yet monday night i had some spotting and now i'm back to totm quite heavy.

The only other time ive had something like this was when i was really stressed out with financial and uni worries and then when i had a contraceptive implant put in and it needed to settle in.

The implant needs changing in Nov so unless it's lipotrim causing the upset (as that's the only change to my body lately)I'm hoping it might be the implant going full cycle to it's end.

I've always been regular other than this and the times mentioned so i'm a bit concerned about it really - my sister too had the same thing a couple of months ago (she's not on LT) and it was the early menopause (she's 40) I'm 28! so god help me if it's that either! LOL

Has anyone else had any problems with this sort of thing, I'm going to mention it to my doc when i go for weigh in on Friday but would be nice to know from you guys too.

Thanks and apologies again to anyone who doesn't like discussing this kinda thing.

Cath.
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi Cath,

Yes I think you will find this is quite common on VLCD, I suffered with it as well unfortunately! I started LT mid June and did it until end of July then switched to low carb as was off to Canada for couple of weeks. I went back on LT a week ago and no doubt it will happen to me again!
Jules
 
#4
Hello, Thank you for your replies I really appreciate them! I was a bit worried about it but that's really put my mind at rest! Instead it does leave me worried about my weigh in now on Friday as i always put on weight and get bloated at totm lol.

Panic over and thank you again. :)
Cath.
 


Similar threads